# SDR SCNA20240813299

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 52,839 hours, 30,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 80108 NR00019:  BROKEN LH / RH EMERGENCY LIGHT AND RH NO SMOKE / BELT SIGNAL LENS AT AFT GALLEY SERVICE.  - - RESOLUTION: (IN PROGRESS)
